Alert archive / Georgia / Snow Advisories in 2006
Snow Advisory 2, NWS Atlanta, GA
NWS Atlanta, GA issued this snow advisory at Mar 23, 2006, 3:09 PM EST for Fannin County, Towns County, Union County, Georgia. It took effect at Mar 23, 2006, 7:00 PM EST. It was in force for 3 hr.
The area
The counties it named.
The facts
- Issued
- Mar 23, 2006, 3:09 PM EST (20:09 UTC)
- In effect from
- Mar 23, 2006, 7:00 PM EST
- Expired
- Mar 23, 2006, 10:29 PM EST
- In force
- 3 hr
- Issued by
- NWS Atlanta, GA
Counties Fannin County, GA, Towns County, GA, Union County, GA
The radar
The Knoxville radar (KMRX), 155 km from the middle of the area, began a volume at 20:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 8.2 hours before the alert went out and 173 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1302 m above ground
- 0-6 km bulk shear
- 53 kt
- 0-1 km storm-relative helicity
- 86 m²/s²
- 0-3 km storm-relative helicity
- 152 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS42 KFFC 232009 WSWFFC URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE PEACHTREE CITY GA 309 PM EST THU MAR 23 2006 GAZ006-008-009-240415- /O.NEW.KFFC.SN.Y.0002.060324T0300Z-060324T1500Z/ FANNIN-UNION-TOWNS- 309 PM EST THU MAR 23 2006 ...SNOW ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 10 AM EST FRIDAY... THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A SNOW ADVISORY...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO 10 AM EST FRIDAY. AN UPPER LEVEL DISTURBANCE WILL MOVE ACROSS NORTH GEORGIA OVERNIGHT. COLD AIR ALOFT ASSOCIATED WITH THIS DISTURBANCE WILL BE TAPPED ALLOWING FOR THE PRECIPITATION TO FALL IN THE FORM OF SNOW ...MAINLY IN THE HIGHER ELEVATIONS OF FAR NORTHEAST GEORGIA. IN ELEVATIONS ABOVE 1500 FT UP TO 2 INCHES OF SNOW WILL BE POSSIBLE. THE SNOW SHOULD TAPER OFF BY DAYBREAK WITH MAINLY FLURRIES POSSIBLE DURING THE DAY FRIDAY. WHILE WIDESPREAD TRAVEL PROBLEMS ARE NOT EXPECTED...MANY OF THE MOUNTAIN PASSES AND HIGHWAYS WILL BECOME SLICK AND HAZARDOUS. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. IF YOU MUST TRAVEL...ALLOW EXTRA TIME TO REACH YOUR DESTINATION. $$
3 follow-up statements
000 WWUS42 KFFC 232356 WSWFFC URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE PEACHTREE CITY GA 656 PM EST THU MAR 23 2006 GAZ006-008-009-240800- /O.EXT.KFFC.SN.Y.0002.060324T0000Z-060324T1300Z/ FANNIN-UNION-TOWNS- 656 PM EST THU MAR 23 2006 ...SNOW ADVISORY NOW IN EFFECT UNTIL 8 AM EST FRIDAY... THE SNOW ADVISORY IS NOW IN EFFECT UNTIL 8 AM EST FRIDAY. A FAST MOVING UPPER LEVEL DISTURBANCE WILL MOVE ACROSS NORTH GEORGIA OVERNIGHT. VERY COLD AIR ALOFT WILL ALLOW MUCH OF THE PRECIPITATION TO FALL AS SNOW IN THE HIGHER ELEVATIONS OF THE NORTH GEORGIA MOUNTAINS. THE DISTURBANCE AND ASSOCIATED PRECIPITATION IS MOVING FASTER ACROSS NORTH GEORGIA THAN EARLIER EXPECTED. THUS...THE SNOW ADVISORY HAS BEEN REVISED AND IS IN EFFECT NOW ACROSS THESE AREAS...BUT WILL END NOW END AT 8 AM EST FRIDAY. SNOW WAS ALREADY FALLING IN THE NORTHEAST GEORGIA MOUNTAINS IN UNION COUNTY AT 6 PM THIS EVENING...AND BEGINNING TO ACCUMULATE ON GRASSY SURFACES IN THE HIGHER ELEVATIONS. FOR ELEVATIONS ABOVE 2000 FEET...UP TO 2 INCHES OF SNOW WILL BE POSSIBLE BY THE TIME THE SNOW ENDS LATE TONIGHT. MOST OF THE SNOW WILL OCCUR BETWEEN NOW AND 2 AM FRIDAY MORNING. THE SNOW SHOULD TAPER OFF BEFORE DAYBREAK TO JUST FLURRIES...AND END SHORTLY AFTER DAYBREAK FRIDAY. WHILE WIDESPREAD TRAVEL PROBLEMS ARE NOT EXPECTED...MANY OF THE MOUNTAIN PASSES AND HIGHWAYS MAY BECOME SLICK AND HAZARDOUS. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. IF YOU MUST TRAVEL...ALLOW EXTRA TIME TO REACH YOUR DESTINATION. $$ 19
000 WWUS42 KFFC 240329 WSWFFC URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1029 PM EST THU MAR 23 2006 ..SNOW ADVISORY FOR THE NORTHEAST GEORGIA MOUNTAINS HAS BEEN CANCELED... GAZ006-008-009-240430- /O.CAN.KFFC.SN.Y.0002.000000T0000Z-060324T1300Z/ FANNIN-UNION-TOWNS- 1029 PM EST THU MAR 23 2006 ...SNOW ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS CANCELED THE SNOW ADVISORY. THE UPPER LEVEL STORM SYSTEM...WHICH BROUGHT THE LIGHT RAIN AND SNOW TO NORTH GEORGIA THIS EVENING...WAS MOVING MUCH FASTER THAN EARLIER EXPECTED. AS A RESULT...THE BULK OF THE PRECIPITATION ASSOCIATED WITH THIS SYSTEM HAS MOVED NORTHEAST OF THE AREA INTO EASTERN TENNESSEE...NORTH CAROLINA...AND WEST VIRGINIA. IN ADDITION...TEMPERATURES IN THE SNOW AREAS HAVE REMAINED NEAR OR JUST ABOVE THE FREEZING MARK. CONSEQUENTLY...NO ACCUMULATION OF SNOW ON THE ROADS HAS BEEN REPORTED. LIGHT ACCUMULATIONS OF SNOW ON GRASSY SURFACES AND EXPOSED OBJECTS HAVE BEEN OBSERVED AT ELEVATIONS ABOVE 2500 FEET THIS EVENING. WHILE LIGHT SNOW OR SNOW FLURRIES MAY CONTINUE IN THE NORTHEAST GEORGIA MOUNTAINS OVERNIGHT...NO SIGNIFICANT ACCUMULATION OF SNOW IS EXPECTED. THUS...THE SNOW ADVISORY HAS BEEN CANCELED. PERSONS TRAVELING THROUGH THE HIGHER ELEVATIONS OF NORTHEAST GEORGIA TONIGHT...MAINLY ABOVE 2500 FEET...ESPECIALLY IN UNION...TOWNS...AND FANNIN COUNTIES...SHOULD BE ALERT FOR POSSIBLE PATCHES OF SLUSH OR SNOW. STAY TUNED TO NOAA WEATHER RADIO OR COMMERCIAL RADIO AND TELEVISION FOR THE LATEST WEATHER INFORMATION. $$ 19
000 WWUS42 KFFC 240338 CCA WSWFFC URGENT - WINTER WEATHER MESSAGE...CORRECTED NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1029 PM EST THU MAR 23 2006 ...SNOW ADVISORY FOR THE NORTHEAST GEORGIA MOUNTAINS HAS BEEN CANCELED... GAZ006-008-009-240430- /O.CAN.KFFC.SN.Y.0002.000000T0000Z-060324T1300Z/ FANNIN-UNION-TOWNS- 1029 PM EST THU MAR 23 2006 ...SNOW ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS CANCELED THE SNOW ADVISORY. THE UPPER LEVEL STORM SYSTEM...WHICH BROUGHT THE LIGHT RAIN AND SNOW TO NORTH GEORGIA THIS EVENING...WAS MOVING MUCH FASTER THAN EARLIER EXPECTED. AS A RESULT...THE BULK OF THE PRECIPITATION ASSOCIATED WITH THIS SYSTEM HAS MOVED NORTHEAST OF THE AREA INTO EASTERN TENNESSEE...NORTH CAROLINA...AND WEST VIRGINIA. IN ADDITION...TEMPERATURES IN THE SNOW AREAS HAVE REMAINED NEAR OR JUST ABOVE THE FREEZING MARK. CONSEQUENTLY...NO ACCUMULATION OF SNOW ON THE ROADS HAS BEEN REPORTED. LIGHT ACCUMULATIONS OF SNOW ON GRASSY SURFACES AND EXPOSED OBJECTS HAVE BEEN OBSERVED AT ELEVATIONS ABOVE 2500 FEET THIS EVENING. WHILE LIGHT SNOW OR SNOW FLURRIES MAY CONTINUE IN THE NORTHEAST GEORGIA MOUNTAINS OVERNIGHT...NO SIGNIFICANT ACCUMULATION OF SNOW IS EXPECTED. THUS...THE SNOW ADVISORY HAS BEEN CANCELED. PERSONS TRAVELING THROUGH THE HIGHER ELEVATIONS OF NORTHEAST GEORGIA TONIGHT...MAINLY ABOVE 2500 FEET...ESPECIALLY IN UNION...TOWNS...AND FANNIN COUNTIES...SHOULD BE ALERT FOR POSSIBLE PATCHES OF SLUSH OR SNOW. STAY TUNED TO NOAA WEATHER RADIO OR COMMERCIAL RADIO AND TELEVISION FOR THE LATEST WEATHER INFORMATION. $$ 19
What forecasters said that day
The local office's own words before this snow advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this snow advisory went out at Mar 23, 11:20 AM EST, 3 hours 49 minutes earlier.
Area forecast discussion, Mar 23, 11:20 AM EST, 3 hours 49 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1120 AM EST THU MAR 23 2006 .UPDATE... QUICK UPDATE TO ADD SNOW TO HIGHER ELEVATIONS OF NE GA. GFS AND NAM SOUNDINGS SUPPORT SNOW IN ELEVATIONS ABOVE 1500 FT. LAPSE RATES... WHILE NOT UNSTABLE...DO SHOW SIGNIFICANT DECREASE IN TEMPERATURE WITH HEIGHT. NAM QPF AND SNOW ACCUMULATION OVER 12 IN THE NC/TN MOUNTAINS ARE QUITE HIGH AND LOOK UNREALISTIC GIVEN LIMITED OVERALL STRENGTH OF THIS SYSTEM. ACCUMULATION OVER NE GA MOUNTAINS UP TO AN INCH POSSIBLE. WILL ISSUE SPS FOR THIS AREA SHORTLY. QUICK PEEK AT 12Z GFS SHOWS LITTLE CHANGE IN TIMING AND STRENGTH OF SYSTEM. GUIDANCE POPS ARE NEARLY IDENTICAL TO PREVIOUS RUNS. SNELSON && .SHORT TERM...(TODAY THROUGH SATURDAY) WEAKENING HIGH PRESSURE OVER THE AREA IS BEGINNING TO GIVE WAY TO TWO SHORT WAVES MOVING EAST IN UPPER LEVEL ZONAL FLOW. CURRENT MOSAIC RADAR LOOP SHOWS SHRA AND SOME ISOLATED THUNDERSTORMS ASSOCIATED WITH FIRST WAVE ALONG LA/MS/AL/FL GULF COAST. THIS SHORTWAVE AND SURFACE LOW IN THE GULF INTERACT TODAY AND BEGIN SPREADING CLOUDS AND PRECIPITATION INTO NORTH AND CENTRAL GA. WILL CONTINUE WITH CURRENT THINKING OF KEEPING CHANCE POPS IN ACROSS OUR SOUTHERN CWA THIS MORNING BUT HAVE INCREASED TO LIKELY POPS BY AFTERNOON ACROSS OUR SOUTHERN SECTIONS. WILL KEEP POPS IN ACROSS MOST OF THE AREA THROUGH FRI MORNING AS SECOND SHORT WAVE MOVE IN ACROSS TN BRINGING RAIN CHANCES TO NORTH GA FRI. AS THESE TWO WAVES PUSH THROUGH GA THEY WILL BE MOVING INTO DRIER MORE STABLE AIR WHICH SHOULD STIFLE ANY THUNDERSTORM DEVELOPMENT. INSTABILITY INDICES ARE VERY WEAK WITH THESE SYSTEMS AS CAPES NEVER GET ABOVE 500 AND LIS STAY POSITIVE THROUGH FRI. AS THE SECOND WAVE BEGINS TO EXIT THE STATE FRI MORNING A LOW CENTER BEGINS TO DEVELOP JUST OFF THE GA COAST. THIS WILL PUT GA IN DRYING NORTHERLY FLOW. THE LOW CENTER MOVES NE UP THE EASTERN SEABOARD PULLING MOST OF THE MOISTURE ACROSS N GA WITH IT. WITH THIS IN MIND WILL SEE SHOWERS ENDING FROM SW TO NE FRI AND DECREASING CLOUDS. TEMPERATURES WILL REMAIN SLIGHTLY BELOW SEASONAL NORMS THROUGH THE WEEKEND. .LONG TERM...(SATURDAY NIGHT THROUGH WEDNESDAY) WILL SEE MOSTLY CLEAR TO PARTLY CLOUDY SKIES SAT THROUGH TUE AS HIGH PRESSURE BUILDS INTO THE AREA AND IS SLOW TO MOVE EAST. NEXT FRONTAL SYSTEM TRIES TO PUSH THROUGH THE AREA TUE BUT BY THE TIME IT GETS TO GEORGIA...VERY LITTLE PRECIPITATION IS ASSOCIATED WITH IT. WILL STICK WITH LOW CHANCES DURING THE DAY TUE WITH ONLY SHRA EXPECTED FOR NOW. INSTABILITY LOOKS MARGINAL AT BEST FOR NOW WITH THIS FRONT BUT COULD GET ENOUGH LIGHT WITH THE FRONT TO PRODUCE AND ISOLATED THUNDERSTORM OR TWO. THIS WILL NEED TO BE MONITORED OVER THE NEXT FEW MODEL RUNS TO TRACK ITS DEVELOPMENT. TEMPERATURES WILL REMAIN SLIGHTLY BELOW SEASONAL NORMS FOR THE WEEKEND WITH A FAIRLY MODEST REBOUND MON AND TUE AS SW FLOW SETS UP FOR NEXT WEEK. LOOKING FOR HIGHS IN THE 60S MON AND NEAR 70 TUE. TEMPS SHOULD STAY IN THE 70S THROUGH THE END OF THE EXTENDED. && .AVIATION... CURRENT HIGH CIGS WILL SLOWLY DESCEND THROUGHOUT THE DAY...PERHAPS TO AS LOW AS 020 WHEN LOW-LEVEL MOISTURE AND LIFT ARE MAXIMIZED AROUND 21Z. MODELS CONSISTENT IN FORMING WEAK LOW IN NW GA THIS AFTERNOON WHICH PROVIDES FOCUS FOR SHRA OVER MOST OF CENTRAL AND EASTERN GA. WILL GO WITH TEMPO POPS FROM ABOUT 18Z ON AS PRECIP ACTIVITY WILL BE VERY SPOTTY DUE TO LACK OF ABUNDANT MOISTURE AND STRONG LIFT/INSTABILITY. DUE TO LIGHT NATURE OF PRECIP...VSBYS WILL BE MINIMALLY AFFECTED...PERHAPS DOWN TO 4SM IN THE HEAVIER RAIN. CIGS WILL SLIGHTLY IMPROVE TO 050 OR SO AFTER 03Z AS LOW SLIDES EASTWARD AND NORTHERLY WINDS INCREASE. SOME WRAP-AROUND MOISTURE IN NORTHERLY FLOW MAY DROP CIGS TO 015 OVERNIGHT. SURFACE WINDS WILL REMAIN OUT OF EAST OR SOUTHEAST UNTIL LOW MOVES EAST SOMETIME AFTER 03Z. && .PRELIMINARY POINT TEMPS/POPS... ATLANTA 55 35 50 34 / 30 30 10 5 ATHENS 58 39 52 35 / 40 50 20 5 GAINESVILLE 52 36 49 34 / 40 50 20 5 ROME 58 38 53 33 / 30 50 20 5 COLUMBUS 58 39 59 37 / 40 5 5 5 MACON 60 41 57 36 / 50 20 10 5 && .FFC WATCHES/WARNINGS/ADVISORIES... FROST ADVISORY UNTIL 7 AM EST THIS MORNING FOR BALDWIN...BANKS...BARROW...BIBB...BUTTS...CARROLL...CLARKE...CLAYTON. ..COBB...COWETA...CRAWFORD...DEKALB...DOUGLAS...EMANUEL...FAYETTE...F ORSYTH...GLASCOCK...GREENE...GWINNETT...HALL...HANCOCK...HARALSON...H EARD...HENRY...JACKSON...JASPER...JEFFERSON...JOHNSON...JONES...LAMAR ...MADISON...MERIWETHER...MONROE...MORGAN...NEWTON...NORTH FULTON...OCONEE...OGLETHORPE...PAULDING...PIKE...PUTNAM...ROCKDALE... SOUTH FULTON...SPALDING...TALIAFERRO...TROUP...TWIGGS...UPSON...WALTON...WA RREN...WASHINGTON...WILKES...WILKINSON. FREEZE WARNING UNTIL 7 AM EST THIS MORNING FOR BARTOW...CATOOSA...CHATTOOGA...CHEROKEE...DADE...DAWSON...FANNIN...FL OYD...GILMER...GORDON...LUMPKIN...MURRAY...PICKENS...POLK...TOWNS...U NION...WALKER...WHITE...WHITFIELD. && 01
Hazardous weather outlook, Mar 23, 11:05 AM EST, 4 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1105 AM EST THU MAR 23 2006 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-241615- DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-FANNIN-GILMER-UNION-TOWNS- CHATTOOGA-GORDON-PICKENS-DAWSON-LUMPKIN-WHITE-FLOYD-BARTOW- CHEROKEE-FORSYTH-HALL-BANKS-JACKSON-MADISON-POLK-PAULDING-COBB- NORTH FULTON-GWINNETT-BARROW-CLARKE-OCONEE-OGLETHORPE-WILKES- HARALSON-CARROLL-DOUGLAS-SOUTH FULTON-DEKALB-ROCKDALE-WALTON- NEWTON-MORGAN-GREENE-TALIAFERRO-HEARD-COWETA-FAYETTE-CLAYTON- SPALDING-HENRY-BUTTS-JASPER-PUTNAM-HANCOCK-WARREN-TROUP- MERIWETHER-PIKE-UPSON-LAMAR-MONROE-JONES-BALDWIN-WASHINGTON- GLASCOCK-JEFFERSON-HARRIS-TALBOT-TAYLOR-CRAWFORD-BIBB-TWIGGS- WILKINSON-JOHNSON-EMANUEL-MUSCOGEE-CHATTAHOOCHEE-MARION-SCHLEY- MACON-PEACH-HOUSTON-BLECKLEY-LAURENS-TREUTLEN-STEWART-WEBSTER- SUMTER-DOOLY-CRISP-PULASKI-WILCOX-DODGE-TELFAIR-WHEELER- MONTGOMERY-TOOMBS- 1105 AM EST THU MAR 23 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...THIS AFTERNOON AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED. .SYNOPSIS... AN UPPER LEVEL DISTURBANCE WILL MOVE ACROSS THE SOUTHEAST TODAY. AT THE SURFACE...A WEAK AREA OF LOW PRESSURE WILL SLOWLY MOVE ACROSS GEORGIA THIS AFTERNOON AND EVENING. THE ATMOSPHERE WILL BE STABLE WITH VERY LITTLE MOISTURE...SO THUNDERSTORMS ARE NOT EXPECTED. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY NO HAZARDOUS WEATHER IS EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.
In the hours before
Special weather statement, Mar 23, 11:38 AM EST, 3 hours 31 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1138 AM EST THU MAR 23 2006 GAZ004>009-012>016-021>024-240445- WHITFIELD-MURRAY-FANNIN-GILMER-UNION-TOWNS-GORDON-PICKENS-DAWSON- LUMPKIN-WHITE-CHEROKEE-FORSYTH-HALL-BANKS- INCLUDING THE CITIES OF...CALHOUN...DAHLONEGA...CLEVELAND... GAINESVILLE 1138 AM EST THU MAR 23 2006 ...SNOW POSSIBLE IN HIGHER ELEVATIONS OF NORTHEAST GEORGIA TONIGHT AND EARLY FRIDAY... AN UPPER LEVEL LOW PRESSURE SYSTEM WILL TRACK ACROSS THE TENNESSEE VALLEY TONIGHT AND FRIDAY MORNING. AS THE UPPER LOW MOVES ACROSS FAR NORTH GEORGIA OVERNIGHT...IT MAY BECOME COLD ENOUGH FOR SCATTERED AREAS OF LIGHT SNOW TO REACH THE GROUND. SNOWFALL LATE TONIGHT AND EARLY FRIDAY MORNING WILL BE MOST LIKELY IN THE HIGHER ELEVATIONS OF NORTHEAST GEORGIA...MAINLY IN ELEVATIONS OF 1500 FEET OR HIGHER. FORTUNATELY...THE STRENGTH OF THIS SYSTEM IS NOT TOO STRONG SO PRECIPITATION AMOUNTS WILL BE FAIRLY LIGHT. HOWEVER...UP TO AN INCH OF SNOW WILL BE POSSIBLE IN THE ELEVATIONS OVER 1500 FEET ACROSS NORTHEAST GEORGIA TONIGHT AND EARLY FRIDAY MORNING. AREAS BELOW 1500 FEET MAY EXPERIENCE BRIEF PERIODS OF SNOW...BUT NO ACCUMULATION IS EXPECTED. ANY SNOW SHOULD TAPER OFF BY MID MORNING ON FRIDAY. STAY TUNED TO NOAA WEATHER RADIO OR COMMERCIAL RADIO OR TELEVISION FOR THE LATEST INFORMATION.
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.